Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Canonical relativized cylindric set algebras

Author: Roger D. Maddux
Journal: Proc. Amer. Math. Soc. 107 (1989), 465-478
MSC: Primary 03G15
MathSciNet review: 987611
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For every suitable relational structure there is a canonical relativized cylindric set algebra. This construction is used to obtain a generalization of Resek's relative representation theorem, and a stronger version of the "Stone type representation theorem" by Andréka and Thompson.

References [Enhancements On Off] (What's this?)

  • [AT] H. Andréka and R. J. Thompson, Stone type representation theorem for algebras of relations of higher rank, Trans. Amer. Math. Soc. (to appear).
  • [HR75] L. Henkin and D. Resek, Relativization of cylindric algebras, Fund. Math. 82 (1975), 363-383. MR 0366659 (51:2906)
  • [HMT71] L. Henkin, J. D. Monk, and A. Tarski, Cylindric Algebras, Part I, North-Holland Publishing Company, Amsterdam-London, 1971. (Also, Studies in logic and the foundations of mathematics, 64). MR 781929 (86m:03095a)
  • [HMT85] -, Cylindric Algebras, Part II, Elsevier Science Publishers B.V., North-Holland, Amsterdam-New York-Oxford, 1985. (Also, Studies in logic and the foundations of mathematics, 115). MR 781930 (86m:03095b)
  • [M82] R. D. Maddux, Some varieties containing relation algebras, Trans. Amer. Math. Soc. 272 (1982), 501-526. MR 662049 (84a:03079)
  • [M89] -, Nonfinite axiomatizability results for cylindric and relation algebras, J. Symbolic Logic 54 (3) (to appear). MR 1011183 (90f:03099)
  • [N86] I. Németi, Free Algebras and Decidability in Algebraic Logic, Doctoral dissertation, Hungarian Academy of Sciences, Budapest, 1986.
  • [R75] D. Resek, Some results on relativized cylindric algebras, Doctoral dissertation, University of California, Berkeley, 1975, iii+290.
  • [T] R. J. Thompson, Noncommutative cylindric algebras and relativizations of cylindric algebras, preprint, 1987. MR 974075 (90a:03107)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03G15

Retrieve articles in all journals with MSC: 03G15

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society